# SDR AWXA200501610

- Difficulty date: December 27, 2005
- Submitted: December 28, 2005
- Operation: Air carrier
- Aircraft: N174AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23633
- Aircraft time: 64,216 hours, 39,632 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 5893543129
- Part serial: 98231H4766
- Condition: Cracked
- Location: Cockpit
- Part time: 19,464 hours, 12,171 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, DEPARTED FROM DFW EN ROUTE TO LAS, AT FL 340 CREW REPORTED CAPT OUTER WINDSHIELD CRACKED.  CREW DIVERTED & LANDED WITHOUT FURTHER INCIDENT.  MX R & R CAPT WINDSHIELD.  OPS CHECKS GOOD.  HIGH TIME WINDOW.  WINDOW WAS SCRAPPED AT VENDOR.
